Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Having bouts of anxiety, depression, fuzzy feeling in head and insomnia. Had taken hydromorph and on lyrica

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2007
Answered : 822 Questions
Question
My doctor has recently suggested that I discontinue taking 3mg of Hydromorph twice a day. I stopped taking the medication on Tuesday and I am having bouts of anxiety, depression, fuzzy feeling in my head and insomnia. Can you tell me how long this will last? I should also tell you that I am continuing to take 150mg of Lyrica twice a day. Thank you.
Posted Fri, 28 Jun 2013 in General Health
 
 
Answered by Dr. Imraan Hussain 59 minutes later
HIXXXXXXX

Thanks for your query

I can understand that how much patient suffer from withdrawl of Hydromorph.
It is a morphine derivative , this drug will take 12 to 24 hours to clear from the bleed but these adverse affects can last for 3 to 4 days.
Just take plenty of water and walk in fresh air .

The pain will be settled and you can take tramadol for this pain.

Hope I answered your query , i will be happy to your other query .

Wishing you a speedy recovery

Regards

Dr XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Having bouts of anxiety, depression, fuzzy feeling in head and insomnia. Had taken hydromorph and on lyrica 5 hours later
Hello Dr XXXXXXX

I am not sure what you mean when you say "the pain will be settled and you can take Tramadol for this pain". What pain are we talking about?

XXXXXX
 
 
Answered by Dr. Imraan Hussain 4 hours later
Thanks for your follow up,

Hydromorph is usually prescribed to control chronic pain. You have mentioned the herniated disc in the back, does it pain?
If not for pain, for what purpose you were taking Hydromorph?

The withdrawal symptoms that you have mentioned, usually last for 4 to 5 days.

Hope, I answered your question.

Wishing you a speedy recovery. Let me know if I can assist you further.


Regards,

Dr XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor